Cold Turkey

Off meds as of today – had to quit Strattera or jump off a bridge. Quit Strattera a couple of weeks ago. Was back on Vyvanse because the doctor is away until the 18th and didn’t want to prescribe anything else with unknown side effects without proper monitoring.

Turns out the heavy acne problem around Christmas was not stress but in fact Vyvanse side effect No. 2987450. So painful it gives me headaches. Quit that today.

Will be going cold turkey for a week. Will I still be writing? Will I get out of bed? Will I cry for no apparent reason like today?

Stay tuned for the fun, folks.

Advertisements

5 thoughts on “Cold Turkey”

    1. I started with the usual lack of appetite but then it went to heart palpitations, increased anxiety and then at dose 30 mg p.d. that atrocious, painful and disfiguring acne (had to take antibiotics!).

      I must say though that my daughter takes Vyvanse and has only good things to say about it, cannot understand my or her brother’s difficulties with it. My son stopped taking Vyvanse a couple of months ago; his issues with it were that it made him feel amorphous and generally blah. That’s it. He takes Adderal now and is quite happy with it.

      I’m gonna try Concerta next. Wish me luck.

      How is your stepson?

      1. I will wish you all the luck in the world. We are entering what I call hell step- days 4-6 of the dose down. He was taking 70 mg and right now is on 30 mg. He got extremely aggressive. I believe he was on it so long that he didn’t fully turn into puberity until the dosing down. He has some acne now (he is 14 LOL) and is getting a lower voice and has chin and moustache hairs.

        Ill be posting a blog showing all the side effects we have faced soon. I know many people who take it and aren’t affected but man the people that are is just as bad if not worse.

      2. Oh my! What are those doses!!! I had the side effects mentioned with 10 mg and my kids never took above 30 mg a day.
        His doses seem way high for a kid to me. Poor him. My heart goes out to you guys.

      3. Before December he was taking 70mg a day. In November he stated to the pedi he was “focusing at all” in school and the pedi started him an afternoon pill of 20 mg. We soon noticed how much of a zombie he was from that extra dose, and it was quickly stopped. That’s honestly when we started to research side effects and what not pertaining to it. In February he started dosing down. 70 to 50 for one month, 50 to 30 (which is the month we are in now) then 30 to 20 and then cold turkey.

        Thanks. It is just nice knowing that someone else has experienced some of the same things we are going through even though its not on the same level. Its nice to have someone who can relate to me.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s